Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 40, NWS La Crosse, WI

July 27, 2023Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 27, 2023, 6:30 PM CDT for Taylor County, Wisconsin. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2023, 6:30 PM CDT (23:30 UTC)
Expired
Jul 27, 2023, 7:30 PM CDT
In force
60 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

County Taylor County, WI

The radar

The La Crosse radar (KARX), 162 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:55 PM CDTTSTM WND GST 503 Se Stetsonville, WI
Jul 27, 7:15 PM CDTTSTM WND GST 45Medford, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 4:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2023-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2023-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

670 
WUUS53 KARX 272330
SVRARX
WIC119-280030-
/O.NEW.KARX.SV.W.0040.230727T2330Z-230728T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
630 PM CDT Thu Jul 27 2023

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Taylor County in north central Wisconsin...

* Until 730 PM CDT.

* At 629 PM CDT, severe thunderstorms were located along a line
  extending from near Jump River to 6 miles northeast of Cornell,
  moving east at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Jump River around 635 PM CDT.
  Westboro around 700 PM CDT.
  Chelsea around 705 PM CDT.
  Rib Lake around 710 PM CDT.
  Medford around 715 PM CDT.

People attending the Taylor County Fair  should seek safe shelter 
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9071
      4510 9092 4538 9092 4538 9005
TIME...MOT...LOC 2329Z 291DEG 38KT 4542 9079 4523 9105 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
6 follow-up statements
537 
WWUS53 KARX 272339
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
639 PM CDT Thu Jul 27 2023

WIC119-280030-
/O.CON.KARX.SV.W.0040.000000T0000Z-230728T0030Z/
Taylor WI-
639 PM CDT Thu Jul 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TAYLOR COUNTY...

At 638 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Jump River to 7 miles south of
Sheldon, moving east at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts. The greatest risk of 
         the large hail is the Chelsea area.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

These severe storms will be near...
  Chelsea and Westboro around 705 PM CDT.
  Rib Lake around 710 PM CDT.
  Medford around 715 PM CDT.

People attending the Taylor County Fair  should seek safe shelter 
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9071
      4510 9092 4538 9092 4538 9005
TIME...MOT...LOC 2338Z 291DEG 38KT 4539 9067 4520 9093 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
600 
WWUS53 KARX 272345
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
645 PM CDT Thu Jul 27 2023

WIC119-280030-
/O.CON.KARX.SV.W.0040.000000T0000Z-230728T0030Z/
Taylor WI-
645 PM CDT Thu Jul 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TAYLOR COUNTY...

At 644 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Jump River to 7 miles southeast of
Sheldon, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

These severe storms will be near...
  Westboro around 705 PM CDT.
  Chelsea around 710 PM CDT.
  Rib Lake around 715 PM CDT.
  Medford around 730 PM CDT.

People attending the Taylor County Fair  should seek safe shelter 
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4510 9091 4537 9092 4538 9048 4538 9005
      4512 9004 4512 9020 4503 9020 4503 9071
TIME...MOT...LOC 2344Z 282DEG 32KT 4537 9059 4522 9088 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
510 
WWUS53 KARX 272350
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
650 PM CDT Thu Jul 27 2023

WIC119-280030-
/O.CON.KARX.SV.W.0040.000000T0000Z-230728T0030Z/
Taylor WI-
650 PM CDT Thu Jul 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TAYLOR COUNTY...

At 649 PM CDT, severe thunderstorms were located along a line
extending from 9 miles west of Westboro to 10 miles southeast of
Sheldon, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Chelsea and Westboro around 705 PM CDT.
  Rib Lake around 715 PM CDT.
  Medford around 730 PM CDT.

People attending the Taylor County Fair  should seek safe shelter 
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4510 9091 4537 9092 4538 9048 4538 9005
      4512 9004 4512 9020 4503 9020 4503 9071
TIME...MOT...LOC 2349Z 285DEG 33KT 4536 9050 4518 9086 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
406 
WWUS53 KARX 280000
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
700 PM CDT Thu Jul 27 2023

WIC119-280030-
/O.CON.KARX.SV.W.0040.000000T0000Z-230728T0030Z/
Taylor WI-
700 PM CDT Thu Jul 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TAYLOR COUNTY...

At 658 PM CDT, severe thunderstorms were located along a line
extending from near Westboro to 11 miles southeast of Sheldon, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Chelsea and Westboro around 705 PM CDT.
  Rib Lake around 710 PM CDT.
  Medford around 735 PM CDT.

People attending the Taylor County Fair  should seek safe shelter 
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4510 9091 4537 9092 4538 9048 4538 9005
      4512 9004 4512 9020 4503 9020 4503 9071
TIME...MOT...LOC 2358Z 279DEG 33KT 4537 9034 4517 9081 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
710 
WWUS53 KARX 280011
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
711 PM CDT Thu Jul 27 2023

WIC119-280030-
/O.CON.KARX.SV.W.0040.000000T0000Z-230728T0030Z/
Taylor WI-
711 PM CDT Thu Jul 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TAYLOR COUNTY...

At 711 PM CDT, severe thunderstorms were located along a line
extending from near Rib Lake to 11 miles north of Thorp, moving east
at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Rib Lake and Westboro around 715 PM CDT.
  Medford around 755 PM CDT.

People attending the Taylor County Fair  should seek safe shelter 
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4510 9091 4537 9092 4538 9048 4538 9005
      4512 9004 4512 9020 4503 9020 4503 9071
TIME...MOT...LOC 0011Z 287DEG 25KT 4534 9018 4512 9079 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB
367 
WWUS53 KARX 280023
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
723 PM CDT Thu Jul 27 2023

WIC119-280030-
/O.CON.KARX.SV.W.0040.000000T0000Z-230728T0030Z/
Taylor WI-
723 PM CDT Thu Jul 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TAYLOR COUNTY...

At 722 PM CDT, a severe thunderstorm was located near Medford, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Medford around 730 PM CDT.

People attending the Taylor County Fair  should seek safe shelter 
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4510 9091 4537 9092 4538 9048 4538 9005
      4512 9004 4512 9020 4503 9020 4503 9071
TIME...MOT...LOC 0022Z 290DEG 32KT 4522 9042 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:45 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jul 27, 2:45 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
245 PM CDT Thu Jul 27 2023

.DISCUSSION...(Tonight through Thursday)
Issued at 245 PM CDT Thu Jul 27 2023

Key Messages:

 - Scattered strong/severe storms north of I-94 this evening, but
threat could spread south to I-90 corridor. Large hail, damaging
winds and locally heavy rain the threats.

 - Another round of strong/severe storms for parts of the region Fri
afternoon/night. However, location is highly dependent on where
tonight's convection moves. Expect refinement to expectations over
the next 12-24 hours. Currently, local severe risk would generally
be along/south of I-90 for the late afternoon/early evening hours.
Large hail, damaging winds and locally heavy rain remain the threats.

 - One more hot day generally south of I-90 Friday. Seasonable
temperatures for the weekend into next week.

* STORM CHANCES TONIGHT - mostly north of I-94 with a strong/severe
  threat, but could spread into the I-90 corridor. Severe threat has
  increased in the north.

West-east running sfc front will layout from north-central MN into
northwest WI this afternoon. Moderate/strong pool of instability
building around/south of the front (4+K J/kg of SBCAPE via the RAP)
with 40-50 kts of 0-6 km shear to support updraft, storm
development. Ripe environment for quick upscale once storms fire -
which CAMS continue to favor between 20-22z from north-central MN
spreading into northwest WI. Supercells at first, gradually evolving
into line segments as they dive southeast. The storms would quickly
become severe, with the severe threat dropping to at least the I-94
corridor, possible down to I-90 locally. Meanwhile, there is an
upper level shortwave trough churning over SD (per watervapor
satellite imagery) at early afternoon. This is progged to shift east
through the rest of the day and work into the mix of forcing for
storm development tonight. Mixed messages in the CAMS on how this
evolves, but current trends favor the shortwave working on the
western portions of the front, firing storms over southern/southeast
MN in the early evening. Along with the severe threat, storms could
continue to generate and repeat along the frontal boundary as the
low level jet starts to focus into and across it. Training storms
could result. With a juicy atmosphere to tap, locally heavy rains
likely...with a threat for localized flooding if repeated rounds are
realized.

In addition: some convection could pop along various lingering
boundaries earlier than the "main" convective expectations to the
north. And, with that said, radar does show some convection popping
along a sfc front over southeast MN, western WI. Deep layer shear
lies well north but ample instability for any storm that can sustain
itself to pose some hail and locally heavy rain threat. Might act
more pulsy in nature.

* STORM CHANCES FRI AFT/EVENING - strong/severe potential mostly
  south of I-90.

Overnight convection will push a west-east running frontal boundary
southward across the local forecast area with the RAP/HRRR/NAM12
laying out roughly from the IA/MN border across southern WI at 21z
Fri. Some bits of upper level energy could ripple across the front
for the afternoon/early evening while a weak low looks to
develop/move over the boundary across IA. The pool of moderate/high
unstable air continues around and south of the boundary (upwards of
4+K J/kg MUCAPE in the RAP/NAM12) with around 40 kts of 0-6 km shear
along and just south of the front. The deeper, better shear is
progged to lie northward, in the cooler air.

Stout cap to contend with through most of the day which could erode
enough to reach convective temp just south of the sfc front by late
afternoon. RAP increases convergence along the sfc boundary in the
afternoon, with aspects of the overnight mcs/clouds to the north and
heating to the south. Meanwhile, another source for forcing looks to
move almost parallel to the front with the low level jet/moisture
transport focused east/northeast into northern IL/southeast WI by
21Z.

CAMs not showing much for agreement on timing/location of convective
initiation, but per the expected setup, some sparking along, just
south of the boundary by mid/late afternoon would be reasonable.
Currently, this would suggest over northern/northeast IA, gradually
spreading-moving east. With the juicy atmosphere in place, once
above the cap explosive development would occur with sustained
updrafts thanks to the shear. Large hail, damaging winds and locally
heavy rains are the main threats.

Where the front lays up is of paramount importance as the
convection, and potential for severe storms, will be closely
associated with. Confidence is shaky at this time with where that
boundary will lie, although there is a good amount of support via
short term guidance to hold it south of I-90.

Will follow the model blends, leaning into CAMS output, for related
pcpn chances. Expect some refinement to the chances/severe threat -
more likely tomorrow morning as the outlay of the overnight
convection presents a better idea on how/where convection will spark
later in the day. For timing - a local severe threat would be
favored in the mid afternoon/early evening hours.

One more thing to consider - NAM/GFS drive a shortwave trough
eastward from the northern plains to across MN and northern WI Fri
night. This could/would serve as another source for convective
development...OR...it could advance quick enough east/southeast to
interact with the west-east running front. Medium range guidance not
clear on that. If north of the front, there could still be 1-1.5K
J/kg of MUCAPE to work on, along with favorable shear a loft to
promote at least a few stronger storms (maybe isolated severe). If
catching the front, further enhancement of the storms there would be
likely well into the evening hours.

* COOLER WEEKEND, MORE SEASONABLE NEXT WEEK. TRENDING DRY.

FIRST...heat will continue to pool south of a west-east running cold
front Friday. Where the front lies exactly is in question, dependent
much on what happens overnight with showers/storms. As it currently
sits though, hot and humid conditions will continue favored over
northeast IA/southwest WI - with afternoon heat indices around 100.
Due to lower confidence in some of the details, will not issue a
heat advisory for those areas at this time.

Medium range guidance still in step with a change in the upper level
pattern for the weekend, pushing the ridge axis back westward as a
trough carves over the eastern great lakes/new england states.
Cooler, less humid air returns to the region as a result. The GFS
and EC then hint that a bit of shortwave ridging could return for
the latter half of the new week, which could bump temps back up -
not like today - but above normal. Operational runs at the high end
of their ensemble guidance though and might be outliers when it
comes to temps.

With the upper mississippi river valley under the influence of
northwest flow, there will be the opportunity for bits of shortwave
energy to top the ridge and slide across the region. There has been
good consensus between the medium/long range guidance to keep the
weekend dry with uncertainties to potential rain chances as we move
through the new work week. Some trends in the EPS/GEFS members that
Wed night could harbor a decent shot for showers/storms. Will let
the blend dictate rain chances for now.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 104 PM CDT Thu Jul 27 2023

VFR conditions persist through the evening. A thunderstorms are
expected to develop north of the TAF sites late this evening into
Thursday night. Confidence is low to medium for impacts at the TAF
sites due to differences between models and how far south the
precipitation will make it, so kept a vicinity mention in the TAFs
for now. South/southeasterly winds of 5 to 10 knots are expected
until winds become easterly overnight.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory from noon today to 8 PM CDT this evening for
     WIZ029-032>034-041>044-053>055-061.

MN...Heat Advisory from noon today to 8 PM CDT this evening for
     MNZ079-086>088-094>096.

IA...Heat Advisory from noon today to 8 PM CDT this evening for
     IAZ008>011-018-019-029-030.

&&

DISCUSSION...Rieck
AVIATION.....KAA
Hazardous weather outlook, Jul 27, 3:33 AM CDT, 14 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
333 AM CDT Thu Jul 27 2023

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-281245-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
333 AM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Heat indices in the upper 90s to lower 100s this afternoon and
evening with a heat advisory in effect for most of our region.

Thunderstorms are expected to develop north of I-90 this evening
and overnight. A few storms may be strong to severe with damaging
winds, hail and locally heavy downpours being the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional storms chances are possible Friday afternoon and
evening for most of our region. Storms may be strong to severe
with damaging winds, hail and heavy downpours possible.

.SPOTTER INFORMATION STATEMENT...

Wind and hail reports would be appreciated. Spotter activation may
be needed at times.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Naylor

In the hours before

Special weather statement, Jul 27, 6:23 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service La Crosse WI
623 PM CDT Thu Jul 27 2023

WIZ017-272345-
Taylor WI-
623 PM CDT Thu Jul 27 2023

...Strong thunderstorms will impact portions of central Taylor County
through 645 PM CDT...

At 622 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Westboro to 8 miles northeast of Thorp.
Movement was east at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Chelsea and Westboro around 625 PM CDT.
  Rib Lake around 630 PM CDT.

People attending the Taylor County Fair should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Wisconsin.

&&

LAT...LON 4535 9004 4512 9004 4512 9020 4503 9020
      4503 9084 4538 9034 4538 9020
TIME...MOT...LOC 2322Z 289DEG 51KT 4534 9032 4506 9072

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Boyne

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:23 PM CDTSpecial Weather StatementARXTaylor22 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.